Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Tulsa, OK

April 5, 2010Nowata County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2010, 12:04 AM CDT for Nowata County, Washington County, Oklahoma. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2010, 12:04 AM CDT (05:04 UTC)
Expired
Apr 5, 2010, 1:00 AM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Nowata County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 12:17 AM CDTTSTM WND GST 60Dewey, OKSPOTTERS ALSO REPORTED NICKEL HAIL
Apr 5, 12:18 AM CDTHAIL 1Dewey, OKFROM CHANNEL 2 STORM SPOTTER. ALSO REPORTED 60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1163 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1163 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1728 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WUUS54 KTSA 050504
SVRTSA
OKC105-147-050600-
/O.NEW.KTSA.SV.W.0013.100405T0504Z-100405T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 100 AM CDT

* AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
  DEWEY...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BARTLESVILLE...DELAWARE...DEWEY...LENAPAH AND WANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3680 9543 3673 9601 3684 9601 3700 9564
      3700 9544
TIME...MOT...LOC 0504Z 250DEG 26KT 3681 9598

$$
4 follow-up statements
233 
WWUS54 KTSA 050512
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT MON APR 5 2010

OKC105-147-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-WASHINGTON OK-
1212 AM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND 
NORTHERN NOWATA COUNTIES CONTINUES...

AT 1210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEWEY...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WANN...
DELAWARE AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR 
NORTHERN WASHINGTON AND NORTHERN NOWATA COUNTIES.

&&

LAT...LON 3680 9543 3674 9592 3677 9599 3684 9601
      3700 9564 3700 9544
TIME...MOT...LOC 0512Z 257DEG 25KT 3681 9591

$$
879 
WWUS54 KTSA 050520
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT MON APR 5 2010

OKC105-147-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-WASHINGTON OK-
1220 AM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND 
NORTHERN NOWATA COUNTIES CONTINUES...

AT 1219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEWEY...
MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 
THE SIZE OF QUARTERS IN DEWEY.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WANN...
DELAWARE AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR 
NORTHERN WASHINGTON AND NORTHERN NOWATA COUNTIES.

&&

LAT...LON 3680 9543 3674 9592 3678 9596 3685 9598
      3700 9564 3700 9544
TIME...MOT...LOC 0520Z 257DEG 25KT 3682 9586

$$
950 
WWUS54 KTSA 050534
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT MON APR 5 2010

OKC105-147-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-WASHINGTON OK-
1234 AM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND 
NORTHERN NOWATA COUNTIES CONTINUES...

AT 1232 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
LENAPAH...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM HAS WEAKENED SLIGHTLY HOWEVER REMAINS SEVERE AND MAY
BECOME MORE LIKELY TO PRODUCE DAMAGING WINDS.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR 
NORTHERN WASHINGTON AND NORTHERN NOWATA COUNTIES.

&&

LAT...LON 3680 9543 3678 9586 3682 9589 3686 9590
      3700 9564 3700 9544
TIME...MOT...LOC 0534Z 244DEG 22KT 3687 9577

$$
862 
WWUS54 KTSA 050544
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT MON APR 5 2010

OKC147-050554-
/O.CAN.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
WASHINGTON OK-
1244 AM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS 
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST INTO NOWATA 
COUNTY.


LAT...LON 3680 9543 3681 9580 3684 9581 3690 9582
      3700 9564 3700 9544
TIME...MOT...LOC 0544Z 239DEG 19KT 3689 9574

$$

OKC105-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-
1244 AM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOWATA COUNTY
CONTINUES...

AT 1241 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LENAPAH...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN NOWATA COUNTY.

&&

LAT...LON 3680 9543 3681 9580 3684 9581 3690 9582
      3700 9564 3700 9544
TIME...MOT...LOC 0544Z 239DEG 19KT 3689 9574

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:14 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 4, 9:14 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
914 PM CDT SUN APR 4 2010

...UPDATE...

.DISCUSSION...
SURFACE FRONT CURRENTLY EXTENDS FROM FAR NWRN OSAGE CTY INTO WCNTRL
OK. HAVE SEEN ISOLATED STRONG/SEVERE CONVECTION DEVELOP ALONG THE
FRONT OVER THE PAST 1-2 HOURS...IN THE WANING HEAT OF THE DAY.
EXPECT CONVECTION TO CONTINUE INTO THE NIGHT...ALTHOUGH THERE
REMAINS CONCERNS AS TO AREAL COVERAGE/HOW FAR S CONVECTION WILL
DEVELOP. GIVEN THE MODEST LOW-LEVEL JET AND ELEVATED CAP NOTED ON
00Z OUN/SGF...BELIEVE ACTIVITY WILL REMAIN MOSTLY ISOLATED/WIDELY
SCATTERED OVERNIGHT...PRIMARILY BEING CONFINED TO TO FAR NERN OK AND
PERHAPS INTO NWRN AR. THIS IS SUPPORTED BY THE 00Z NAM.

HAVE TWEAKED POPS/WX GRIDS SOME TO REFLECT THIS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  84  65  78 /  40  10  10  30
FSM   66  84  60  77 /  20  10  10  30
MLC   66  82  65  76 /  10  10  10  30
BVO   62  83  66  77 /  50  10  10  30
FYV   63  80  60  75 /  50  10  10  30
BYV   63  80  59  76 /  50  10  10  30
MKO   64  83  61  75 /  40  10  10  30
MIO   63  83  65  76 /  60  10  10  30
F10   65  82  64  76 /  20  10  10  30
HHW   65  82  63  77 /  10  10  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....18
Hazardous weather outlook, Apr 4, 5:00 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 4 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 4 2010

...A FEW SEVERE THUNDERSTORMS LIKELY THIS EVENING INTO THE
   OVERNIGHT HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

HEAVY RAIN...FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SLOW MOVING COLD FRONT...CURRENTLY LOCATED ACROSS CENTRAL
KANSAS...WILL BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT THIS
EVENING AS IT SAGS SLOWLY SOUTH TOWARD THE KANSAS OKLAHOMA BORDER.
MODERATE INSTABILITY COMBINED WITH STRONG WIND FIELDS ALOFT SUGGEST
ANY STORMS THAT DEVELOP WOULD LIKELY POSE A SEVERE THREAT WITH LARGE
HAIL AND DAMAGING WINDS.

AS THE LOW LEVEL JET BEGINS TO INCREASE TONIGHT...ELEVATED SHOWERS
AND THUNDERSTORMS WILL LIKELY DEVELOP ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. A FEW STORMS WILL LIKELY BE SEVERE WITH LARGE
HAIL THE PRIMARY THREAT.  LOCALIZED HEAVY RAINFALL WILL ALSO BE
POSSIBLE IN THE STRONGER STORMS WHICH COULD LEAD TO LOCALIZED FLASH
FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FEW SCATTERED SHOWERS AND THUNDERSTORMS MAY BE ONGOING EARLY
MONDAY MORNING...OTHERWISE THE COLD FRONT WILL LIFT BACK NORTH AS A
WARM FRONT. WARM AND BREEZY CONDITIONS WILL CONTINUE AHEAD OF THE
NEXT COLD FRONT...WHICH IS FORECAST TO MOVE INTO THE AREA LATE
TUESDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
ALONG THE FRONT INTO TUESDAY NIGHT AS THE ATMOSPHERE REMAINS MOIST
AND UNSTABLE.

COOLER AND LESS HUMID WEATHER IS EXPECTED BEHIND THE FRONT THURSDAY
INTO FRIDAY AS HIGH PRESSURE BUILDS INTO THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 4, 10:50 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT SUN APR 4 2010

OKZ054-059-050415-
OSAGE OK-PAWNEE OK-
1050 PM CDT SUN APR 4 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 1049 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
RALSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HOMINY...SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND BRIEF
WIND GUST TO 40 MILES AN HOUR.

LAT...LON 3666 9643 3641 9638 3636 9677 3653 9682
TIME...MOT...LOC 0349Z 253DEG 14KT 3647 9670
Special weather statement, Apr 4, 10:53 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT SUN APR 4 2010

OKZ055-056-050415-
NOWATA OK-WASHINGTON OK-
1053 PM CDT SUN APR 4 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA AND WASHINGTON

AT 1052 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COPAN...
MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WANN...DEWEY AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3682 9567 3679 9600 3694 9601 3700 9600
      3700 9568
TIME...MOT...LOC 0352Z 233DEG 20KT 3689 9594
Special weather statement, Apr 4, 11:13 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT SUN APR 4 2010

OKZ056-050500-
NOWATA OK-
1113 PM CDT SUN APR 4 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN NOWATA

AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WANN...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...WANN AND RURAL LOCATIONS NEAR THE OKLAHOMA KANSAS BORDER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3694 9542 3694 9543 3689 9543 3686 9581
      3692 9582 3695 9581 3695 9579 3697 9579
      3700 9572 3700 9542
TIME...MOT...LOC 0413Z 252DEG 26KT 3691 9577
Special weather statement, Apr 4, 11:23 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT SUN APR 4 2010

OKZ054-050515-
OSAGE OK-
1123 PM CDT SUN APR 4 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 1123 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF PEARSONIA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEARSONIA...BIGHEART AND HULAH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3699 9601 3676 9601 3670 9645 3682 9651
TIME...MOT...LOC 0423Z 252DEG 26KT 3677 9636
Special weather statement, Apr 4, 11:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT SUN APR 4 2010

OKZ056-057-050530-
CRAIG OK-NOWATA OK-
1145 PM CDT SUN APR 4 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA

AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAR
NORTHEAST NOWATA COUNTY...MOVING EAST AT 30 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3692 9507 3690 9553 3699 9559 3700 9555
      3700 9509
TIME...MOT...LOC 0445Z 253DEG 24KT 3694 9546
Special weather statement, Apr 5, 12:00 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT MON APR 5 2010

OKZ054-055-050545-
OSAGE OK-WASHINGTON OK-
1200 AM CDT MON APR 5 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WASHINGTON AND EASTERN OSAGE

AT 1201 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF BARTLESVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARTLESVILLE AND DEWEY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3693 9582 3674 9582 3673 9611 3679 9612
TIME...MOT...LOC 0501Z 253DEG 25KT 3680 9600

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:26 PM CDTSpecial Weather StatementTSAOsage64 min
Apr 4, 10:15 PM CDTSpecial Weather StatementTSAPawnee30 min
Apr 4, 10:18 PM CDTSpecial Weather StatementTSAPawnee27 min
Apr 4, 10:20 PM CDTSpecial Weather StatementTSAPawnee25 min
Apr 4, 10:50 PM CDTSpecial Weather StatementTSAOsage25 min
Apr 4, 10:53 PM CDTSpecial Weather StatementTSAWashington22 min
Apr 4, 11:13 PM CDTSpecial Weather StatementTSANowata47 min
Apr 4, 11:23 PM CDTSpecial Weather StatementTSAOsage52 min
Apr 4, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage, Washington47 min
Apr 4, 11:45 PM CDTSpecial Weather StatementTSACraig45 min
Apr 5, 12:00 AM CDTSpecial Weather StatementTSAWashington45 min
Apr 5, 12:18 AM CDTSpecial Weather StatementTSAOsage42 min
Apr 5, 12:27 AM CDTSevere Thunderstorm WarningTSAOsage63 min
Apr 5, 12:56 AM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
Apr 5, 1:06 AM CDTSevere Thunderstorm WarningTSAOsage, Washington54 min
Apr 5, 1:35 AM CDTSpecial Weather StatementTSANowata40 min
Apr 5, 2:12 AM CDTSpecial Weather StatementTSANowata48 min
Apr 5, 3:02 AM CDTSpecial Weather StatementTSACraig28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.